# SDR CALA0100425

- Difficulty date: April 27, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: K55B2216
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB SUPPORT BEARING HAS EXCESSIVE PLAY AND BOLT CORRODED.  REMOVED HORIZONTAL STAB, REMOVED AND REPLACED STAB ATTACH PLATE BUSHINGS AND BEARINGS.  REMOVED AND REPLACED HINGE PLATES PER 55-10-00 AND CARD 08-5530-1-0006.
